# SDR CALA2017060901764

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,095 hours, 12,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS EMERGENCY LIGHTS ON SEATS AND DOOR EXIT EMERGENCY LIGHTS INOP. REPLACED POWER SUPPLY FUSE. OPS CHECK PASSED. REF FIM 33-51-00-8 10-805, WDM 33-51-58 AND SSM 33-51-13.
